Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effect of hormones on antidepressant therapy

Posted by Amy on September 3, 1999, at 8:34:19

I have been battling major depression for 4 years now and they have never been able to "stabilize" me. I do great for a month or two and then plunge back into depression with severe mood swings. I am currently on 100mg Luvox and 150mg Wellbutrin BID. I have also been receiving depo-provera injections for the last 3 years and have begun to suspect that they are aggravating my depression. I have decided to discontinue the injections, but I expected my mood to pickup as my progesterone levels returned to normal. I'm experiencing the opposite, becoming more depressed and disinterested in life. I've thought maybe my meds need to increase, but then I was wondering if my meds are too much right now what would the effects be? I have a whopping 4 psychiatrists local and they've been more interested in me exercising and eating more protein than my moods. I'm desparate for answers. What was difficult to deal with is becoming something that is decreasing my ability to function (do my job, take care of my house, etc.).




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Amy thread:10957